# SDR UIEA2022042000346

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747
- Aircraft serial: 27174
- Aircraft time: 111,020 hours, 19,942 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FX - APU TAIL CONE RH FRAME AND UPPER OF WL 310 FOUND CRACKED ( UPR OF PREVIOUS REPAIR AREA )( APU COMP STA 2680.18 RH FRAME ON EXISTING REPAIR SEGMENT CRACK AREA REPAIRED IAW RI-53-80-15504 REV B )
